# SDR FDEA202209082248

- Difficulty date: September 8, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 92,791 hours, 20,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: NCA62443
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE TO SNRM # N01369 HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION   CARRIED OUT ON ACCESSED FASTENER HOLES WITHIN THE AREA OF THE REMOVED NCA6244-3  DOUBLER FOOTPRINT AREA  AT STATION 595 AND FOUND 03 EACH HOLES WITH CRACK   INDICATION. FUSELAGE - MAIN FRAME AT STATION 595 CRACKED AT AFT PRESSURE BULKHEAD DOUBLER   AND WEB CARRIED OUT REPAIR IN ACCORDANCE WITH EA#1-5310-T0370285 PART 1 AND PART   2. TITLE: FUSELAGE - MAIN FRAME - CRACKSON STA 594.875 AFT PRESSURE BULKHEAD   DOUBLER & WEB LAYERS AT X=42, Z=-109. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  ORIG SUB DATE:  10/5/2022
